×

Found 2,080 Documents (Results 1–100)

100
MathJax

Markov chains through semigroup graph expansions (a survey). (English) Zbl 07450048

Romeo, P. G. (ed.) et al., Semigroups, categories, and partial algebras. ICSAA 2019. Proceedings of the conference, Kochi, India, December 9–12, 2019. Singapore: Springer. Springer Proc. Math. Stat. 345, 141-159 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Arithmetical rings. (English. Russian original) Zbl 1483.16007

J. Math. Sci., New York 258, No. 2, 129-198 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 164, 3-73 (2019).
MSC:  16D40 13F05 16L30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software